# SDR CALA2025031302797

- Difficulty date: March 9, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 125,129 hours, 19,410 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Part number: AL56F10B6SN
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING LATCH OPENING ACTUATOR (RIGHT WING SLIDE DOOR RELEASE) CONNECTOR DAMAGED.  R & R CONNECTOR D01128 IAW SWP CH 20. INSTALLED CONNECTOR REF AMM 25-65-00-442-010 VERIFIED INSTALLATION OF RH OVERWING LATCH OPENING ACTUATOR CONNECTOR REF AMM 25-65-00-442-010
